MAUDE Adverse Event Report: HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number 3.6
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The navicare® nurse call¿ (nnc) system is a comprehensive communication and information management system that helps caregivers provide the best possible care to patients in the most efficient manner.The system facilitates communication within a nursing unit.Caregivers have the ability to quickly locate and communicate with a fellow staff member, and patients can easily communicate with caregivers, the nursing station, or directly to their primary caregiver.Troubleshooting activities determined the code blue switch that connects to the room control board (rcb) was not functioning and needed to be replaced.In this event, there was no patient injury or death associated with the code blue not annunciating, concluding no serious injury occurred.If the reported problem were to recur (code blue call not alerting), it would be likely to cause or contribute to a death or serious injury.
 
Event or Problem Description
The customer reported the code blue cord on the navicare nurse call system was pulled but the code call did not annunciate.There was no patient injury associated with this event.

Brand Name
NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
estephania cardenas
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key17364634
Report Number2027454-2023-00059
Device Sequence Number17465318
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3.6
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2023
Initial Report FDA Received Date07/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown